| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Material Integrity Problem (2978); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly and display anomaly.The customer¿s blood glucose level was unknown.The customer reported that insulin pump rejected new batteries, loud grinding noise when rewinding and buttons were sticky and hard to press, scratches on pump, hard to read screen has to turn on.The insulin pump will not be returned for analysis.